# SDR SWAA2013081319146

- Difficulty date: August 2, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 42,305 hours, 24,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE BULKHEAD WEB SEAL RETAINER ANGLE CRACKED AT ORSS 271.  R&R ANGLE IAW SRM & SOPM.
